Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Stopping contraception  (Read 162 times)

0 Members and 1 Guest are viewing this topic.

Offline Natsab87

  • Full Member
  • ***
  • Posts: 220
  • Country: 00
  • Rec's: 2
  • Gender: Female
    • Poke This Member
Stopping contraception
« on: July 13, 2014, 04:29:50 AM »
I decided after 12 years on the pill I'd give my body a break! I was beginning to get painful purple legs and feet a lot and read that Yasmin the pill I was on is bad for circulation. Since stopping I've experienced the worst headaches I've ever had and no medication is touching it. I went to sleep with a headache and woke up with an even worse one! It's literally throbbing. Anyone else experienced the same?
Bookmark and Share

Offline flyaway

  • Newbie
  • *
  • Posts: 38
  • Country: 00
  • Rec's: 0
    • Poke This Member
Re: Stopping contraception
« Reply #1 on: July 13, 2014, 04:48:23 AM »
I decided to stop taking Yasmin because I would get migraines when I stopped taking the actual pill and started taking the sugar pills, which is a shame because I found it was a very good contraceptive otherwise! I have also found that certain brands of the pill gave me terrible anxiety.
Bookmark and Share

Online Zooey1023

  • Newbie
  • *
  • Posts: 26
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Stopping contraception
« Reply #2 on: August 17, 2014, 10:31:36 PM »
I stopped taking my birth control at the end if June. Felt ok off it the first week or so and now I've had headaches daily! Main meds don't help at all and I'm pretty sure my anxiety issues are making it worse
Bookmark and Share

Offline Natsab87

  • Full Member
  • ***
  • Posts: 220
  • Country: 00
  • Rec's: 2
  • Gender: Female
    • Poke This Member
Re: Stopping contraception
« Reply #3 on: August 23, 2014, 04:13:56 PM »
Glad I'm not the only one! My headaches subsided for a few weeks but now they're back with avengence. I'm at the end of my tether as no meds work and I can't enjoy life
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
499 Views
Last post January 14, 2011, 09:43:05 PM
by Annie23
1 Replies
723 Views
Last post December 16, 2011, 12:55:59 PM
by Slangevar
1 Replies
151 Views
Last post July 24, 2012, 02:33:55 PM
by Buttah13
2 Replies
97 Views
Last post December 10, 2013, 04:39:45 AM
by Cuchculan
2 Replies
148 Views
Last post April 01, 2014, 02:41:01 PM
by Billiam